≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Complex partial Seizure, Prosopagnosia,Hallucinations

My Son aged abt 8 years sufferred head injury ( He Fell from aheight of appx 2.5-3 ft to his left and his head struck the ground ) at age of 7 months. He had multiple problems as of now.

1. His left eye has vision affected. He says that with his right eye closed if he sees through left eye he sees 'Black' on the surrounding and only the main object that he is looking is visible. Googling suggested this is 'Tunnel Vision'.

2. He can not recognize 'faces' if we are in crowd. Googling found that this may be 'Prosopagnosia'.

3. He gets seizures. His 'Neck' turns left during seizures sometimes 60 degrees, 90 degrees, maximum that it can and then body also turns. Many a times he completes circles ( i.e. whole body moves 360 degree).

4. He does not remember whatever he experienced during fit.

5. He forgets the incidents just before fit. Many a times he sleeps after the fit and then only recalls the incidents.

6. He complains of 'Foul Smell' etc many a times when its not there. He also complains of seeing light ( 'Dancing / Changing patterns), dancing kid, many a times a man.

7. He complains of feeling like 'dying'.


8. He has been suggseted 'Mazetol' and 'Clozam' in Allopathy.

9. He complains of stomach pain , especially in and around 'naval' since last 3 years with sometimes 'less' and most of the times 'more' intensity.

10. Child has automatisms
like
eye blinking, head turning, or raising one arm,hand movements, including picking at the air ,“pill-rolling” movements and all this during the fit only.

May be its 'temporal Lobe Epilepsy'.

I have been giving him many homeopathic medicines as suggested by doctors. But does not help much.

he has been given Phosphorus, belladona, Stramonium, Nat Sulph....

More details can be provided.
Can smoebody help?
[message edited by vikas123 on Tue, 04 Sep 2012 08:31:43 BST]
 
  vikas123 on 2012-09-04
This is just a forum. Assume posts are not from medical professionals.
Hello.
I can take a look at your case.

Parakletos; performer of classical homeopathy.
 
Parakletos 7 years ago
I will be thankful Sir. What other details are required if any?
 
vikas123 7 years ago
Has he ever been given Arnica?

P.
 
Parakletos 7 years ago
No not yet.
 
vikas123 7 years ago
He's got all these different drugs, but not the most important of them all, in relation to such a trauma? Hmm ..
It may of course be that it is not the right medicine, but as I see it, in the circumstances, I think you should definitely try this.
Usually I give the patient a dose of Arnica 10M, but since it is a child, I think we start with 200C. That is Arnica montana 200C.

Are you buying the medication in pills, you take 4 pills. Pour them into the lid of the container and into the mouth. Let them melt under the tongue. If you buy them in granules, tiny pills, you take 10 such pills. Same procedure.You can also use liquid, 4-5 drops in a little water 1/2 oz.
Remember to give the medicine at least half an hour before or after food. Not allowed with caffeine, such as coke.

You should expect to have to upgrade to 1M potency and possibly 10M.

After the medication is taken, wait a few days. Nothing happens in the course of a week, you can give a second dose of 200C.

Please ask if you have any questions.

Good luck, Sincerely Parakletos.

(If I do not answer, here on the forum, please try my e-mail. You can find it on my profile.)
[message edited by Parakletos on Tue, 04 Sep 2012 13:11:13 BST]
 
Parakletos 7 years ago
Thanx Dear Parakletos. I checked my records and found that the very first drug given was arnica 200, NAT Sulph came later. What abt 'lacehsis'?
 
vikas123 7 years ago
Ok, but he received only one dose of Arnica? Or was it also tried 1M?

P.
 
Parakletos 7 years ago
No not 1M, I think its 200 and not much doses.
I gave lachesis day before but problem worsened, he fell down towards his left with both hands forward and at an angle of 40 degrees appx ( hands were not strainght)during fit.
 
vikas123 7 years ago
You gave him Lachesis? Why? Are you a homeopath?

It's very dangerous what you are doing now, homeopathy is not candy. If you do not have an education in homeopathy, you should not administer such medication on your own. You can actually hurt your son.

Sorry if I sound a little harsh, but you can not just giv one drug after the other.
Another thing is that the more remedies that are given, the more symptoms may occur. And it is very difficult to find the right remedies.

If you want me to help you, you must follow what I suggest. Up until now I have not suggested anything. Ok?
Now we have to wait for the medicine you gave has stopped working.

Parakletos.
 
Parakletos 7 years ago
I am extremely Sorry, I have got that opinion from the Homeoptah who gave my son the initial medication when he met with the accident and He showed Signs of recovery. I am not a homeopath thays why I am seeking the advice. Ya I know my Son has developed many a complications. And I dont know wt 2 Do.
I have till now Given 3 Doses of licehsis since last communication.
Pls help me out. My only intention is that my Son should be Ok as soon as possible. My patience is dying actually. It has been 9 long yuears. I hope u Understand.

Once again I am extremely Sorry.
best regards
 
vikas123 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.